# SDR AWXA9700323

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 831136
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND LEFT EMERGENCY LIGHT BROKEN AT OVERWING EXIT IN CABIN.  REMOVED AND REPLACED LEFT OVERWING EMERGENCY LIGHT ASSEMBLY, OPS CHECK GOOD.
